The Lupus Forum banner
1 - 2 of 2 Posts

· Registered
Joined
·
23 Posts
Discussion Starter · #1 ·
Good Morning. I don't know if I'm doing this write so I will just see how it works.
I am having a hard time with the side affects of the Prednisone. I started taking 3 20mg a day now on 2 pills a day and then down from there for about a month. Last year I went into the hospital because the lineing around my brain was swelling from the lupus, came out and was on high prednisone for longer than normal. I remember going to the doctor because my stomic was all swollen (hard). I Hate to be constipated, worse sluggish, (sorry to be talking about this, my sister would be laughing at me and saying I have constipation on the brain.) I thought it was my vitamins that I was taking doing it to me so I stooped taking them. I still don't feel right, I hate pills that do this to me. There are other sideffects that bother me alot to but this one really grips me right now. Maybe someone might know how I can get though this time with out it getting to bad.
I can tell the pain is starting to come back in my nect and back more than last week and legs swelling-kness tight. I freak out over things can't keep my mind on one thing at a time.
Last night I had a hard time we went and I tryed to find something new to ware to work because things are to tight. I didn't buy anything but shoes and I wanted to cry the hole way home.
Well I better get ready for work.
Lets see If I can make this work.
Love Susie
 

· Registered
Joined
·
23 Posts
Discussion Starter · #4 ·
Thank-you Neongirl and Lola for writing me. I didn't like the stuff that the doc told me to take last time but I will have to try that stuff. I don't take Methatrexate but I do take Celebrex, Plaqunil and Azrathioprine. Today has been a pretty good day at work, I did have to take a Lortab but it felt good to have my new white shoes.:hehe:
Hey thanks agian. Love Susie
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top